KOPS - The Institutional Repository of the University of Konstanz

Equivariant Poincaré–Alexander–Lefschetz duality and the Cohen–Macaulay property

Equivariant Poincaré–Alexander–Lefschetz duality and the Cohen–Macaulay property

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

ALLDAY, Christopher, Matthias FRANZ, Volker PUPPE, 2014. Equivariant Poincaré–Alexander–Lefschetz duality and the Cohen–Macaulay property. In: Algebraic & Geometric Topology. 14(3), pp. 1339-1375. ISSN 1472-2747. eISSN 1472-2739. Available under: doi: 10.2140/agt.2014.14.1339

@article{Allday2014Equiv-30162, title={Equivariant Poincaré–Alexander–Lefschetz duality and the Cohen–Macaulay property}, year={2014}, doi={10.2140/agt.2014.14.1339}, number={3}, volume={14}, issn={1472-2747}, journal={Algebraic & Geometric Topology}, pages={1339--1375}, author={Allday, Christopher and Franz, Matthias and Puppe, Volker} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/30162"> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-03-04T16:02:08Z</dc:date> <dcterms:abstract xml:lang="eng">We prove a Poincaré–Alexander–Lefschetz duality theorem for rational torus-equivariant cohomology and rational homology manifolds. We allow non-compact and non-orientable spaces. We use this to deduce certain short exact sequences in equivariant cohomology, originally due to Duflot in the differentiable case, from similar, but more general short exact sequences in equivariant homology. A crucial role is played by the Cohen–Macaulayness of relative equivariant cohomology modules arising from the orbit filtration.</dcterms:abstract> <dc:contributor>Allday, Christopher</dc:contributor> <dc:creator>Franz, Matthias</dc:creator> <dc:language>eng</dc:language> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Puppe, Volker</dc:creator> <dcterms:issued>2014</dcterms:issued> <dc:creator>Allday, Christopher</dc:creator> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:contributor>Franz, Matthias</dc:contributor> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/30162"/> <dcterms:title>Equivariant Poincaré–Alexander–Lefschetz duality and the Cohen–Macaulay property</dcterms:title> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-03-04T16:02:08Z</dcterms:available> <dc:contributor>Puppe, Volker</dc:contributor> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account